MathSciNet Relay Station
MathSciNet bibliographic data
MR2353587 34D40 (34C11)
Tunç, Cemil An ultimate boundedness result for a certain system of fourth order nonlinear differential equations. Differential equations and applications. Vol. 5, 127–135, Nova Sci. Publ., New York, 2007.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement